# SDR WX0A2022082674221

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N257NV
- Make and model: Airbus A320-214
- Aircraft serial: 8329
- Aircraft time: 10,945 hours, 5,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 12099
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA FOUND MEGAPHONE BATTERY NOT CHARGED. / REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-65-51."
